My son had knee surgery on his right knee about two weeks later he developed a blood clot in the same leg. They put him on Cumadin 5 mg a day. A week later he had his levels checked and they were 9.3. My question is shouldn't he have been hospitalized for this high of count and if not what is the typical protocol for levels this high. All they did was stop the cumadin and are running a CT. Outpatient only. Thank you memabe15
No responses have yet been posted. Add your response to this question.
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2010 • 2 answers
Posted 4 Jan 2011 • 2 answers
Posted 20 Jun 2012 • 3 answers
Posted 5 Dec 2012 • 5 answers
Posted 11 Jun 2013 • 2 answers